A structured doubling algorithm for discrete-time algebraic riccati equations with singular control weighting matrices

Chun Yueh Chiang*, Hung Yuan Fan, Wen-Wei Lin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper we propose a structured doubling algorithm for solving discrete-time algebraic Riccati equations without the invertibility of control weighting matrices. In addition, we prove that the convergence of the SDA algorithm is linear with ratio less than or equal 1/2 when all unimodular eigenvalues of the closed-loop matrix are semi-simple. Numerical examples are shown to illustrate the feasibility and efficiency of the proposed algorithm.

Original languageEnglish
Pages (from-to)933-954
Number of pages22
JournalTaiwanese Journal of Mathematics
Volume14
Issue number3 A
DOIs
StatePublished - 1 Jan 2010

Keywords

  • Algebraic riccati equation
  • Invariant subspace
  • Singular
  • Structured doubling algorithm

Fingerprint Dive into the research topics of 'A structured doubling algorithm for discrete-time algebraic riccati equations with singular control weighting matrices'. Together they form a unique fingerprint.

Cite this